# SDR SWIA2020031049145

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H STGR 19 HAS CORROSION AROUND FASTENER HOLE BETWEEN FS 437 TO FS 453. MARKED WITH RED GREASE PENCIL.   (C-CHECK) RO 3/6/2020   REMOVED AND REPLACED R/H STGR 19 REF CRJ900 SRM AND DWG. PRESSURE LEAK CHECK SATISFACTORY.
